Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 162, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2015, 5:58 PM MDT for Cherry County, Nebraska. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 5:58 PM MDT (23:58 UTC)
- Expired
- Jul 10, 2015, 7:00 PM MDT
- In force
- 62 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS53 KLBF 102358
SVRLBF
NEC031-110100-
/O.NEW.KLBF.SV.W.0162.150710T2358Z-150711T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
658 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 557 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MERRITT RESERVOIR DAM...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 83 CROSSING GOOSE
CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 178 AND 193.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 93 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4263 10049 4238 10039 4240 10104 4255 10108
TIME...MOT...LOC 2359Z 269DEG 17KT 4252 10089
HAIL...1.50IN
WIND...60MPH
$$
ROBERG1 follow-up statement
103
WWUS53 KLBF 110010
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT FRI JUL 10 2015
NEC031-110100-
/O.CON.KLBF.SV.W.0162.000000T0000Z-150711T0100Z/
CHERRY NE-
710 PM CDT FRI JUL 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 800 PM CDT/700 PM MDT/...
AT 608 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
MERRITT RESERVOIR DAM...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 83 CROSSING GOOSE
CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 178 AND 193.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 94 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4256 10098 4263 10049 4238 10039 4240 10104
TIME...MOT...LOC 0010Z 274DEG 16KT 4248 10092
HAIL...1.50IN
WIND...60MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:27 PM MDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 10, 2:27 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT FRI JUL 10 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 326 PM CDT FRI JUL 10 2015 FORECAST CHALLENGE REMAINS POPS TONIGHT INTO SATURDAY. PIECES OF ENERGY CONTINUE TO EJECT OUT OF THE SOUTHWEST UPPER TROUGH...WHERE MODELS ARE INCONSISTENT IN TIMING AND AREAL COVERAGE. A BLEND OF THE MODELS USED AND TREND TOWARD THE HIRES ARW/NMM SOLUTIONS. AT 19Z SURFACE ANALYSIS SHOWED SURFACE TROUGH EXTENDED SOUTH ON THE HIGH PLAINS WITH A WARM FRONT EXTENDING FROM ACROSS SOUTHWEST NEB INTO EAST CENTRAL KANSAS. A DRYLINE ALSO EXTENDED SOUTH THROUGH FAR EASTERN COLORADO INTO NEW MEXICO. THE PATTERN CHANGES LITTLE TONIGHT WITH SOUTHERLY WINDS TO DRAW MOISTURE NORTHWARD WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE AREA. THE RADAR IS CURRENTLY SHOWING INCREASED RETURNS ACROSS THE SOUTHWEST INTO THE PANHANDLE...WHERE A CONVECTIVE COMPLEX IS POSSIBLE THAT COULD DEVELOP IN THE SOUTHWEST AND BUILD EAST OVERNIGHT. YET...CANNOT RULE OUT CONVECTION ANYWHERE TONIGHT AS THE IMPULSES CONTINUE TO LIFT NORTHEAST. TONIGHT LOW TEMPERATURES WILL BE AROUND 60 IN THE EASTERN PANHANDLE TO MID 60S FURTHER EAST. AREAS OF FOG ARE POSSIBLE TOWARD DAYBREAK ACROSS THE SOUTHWEST. THE EXTENT OF THE FOG COULD EXTEND NORTH TO HIGHWAY 2 AFTER 5 AM CDT TO MID MORNING. SATURDAY TEMPERATURES CONTINUE TO TREND UPWARDS. THE SOUTHWEST FLOW ALOFT PREVAILS AS THE SURFACE FRONT BEGINS TO PUSH EAST. TEMPERATURES WILL CLIMB INTO THE 90S THROUGHOUT. BY LATE AFTERNOON THUNDERSTORMS WILL AGAIN BE POSSIBLE ALONG AND EAST OF THE FRONTAL BOUNDARY...GENERALLY EAST OF A LINE FROM OGALLALA TO VALENTINE. SEVERE STORMS CANNOT BE RULED OUT AS THE THUNDERSTORMS DEVELOP AND MOVE NORTHEASTWARD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 326 PM CDT FRI JUL 10 2015 AN UPPER HIGH OVER THE SOUTHERN PLAINS AND A NEARLY STATIONARY SURFACE BOUNDARY ON THE HIGH PLAINS WILL CREATE A FAIRLY ACTIVE WEATHER PATTERN THROUGH MOST OF NEXT WEEK. FOR SATURDAY...THE SURFACE BOUNDARY IS IN CENTRAL NEBRASKA BY 00Z SO THE ASSOCIATED LOW LEVEL FORCING IS NORTHEAST THROUGH SOUTH CENTRAL NEBRASKA. THIS WILL BRING ANY CHANCES OF PRECIPITATION IN CENTRAL AND WESTERN NEBRASKA TO AN END BY 03Z. THE 0-2KM THETA-E AND MIXING RATIO SHOW A NEW BOUNDARY DEVELOPING NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA EARLY SUNDAY AND IT IS FORCED EASTWARD QUICKLY BEFORE THE ATMOSPHERE HAS THE CHANCE TO RELOAD. THEREFORE CONDITIONS ARE MARGINALLY STABLE WITH LITTLE AVAILABLE MOISTURE AND WE WILL KEEP PRECIPITATION CHANCES LESS THAN 15 PERCENT. THE NEXT REAL SHOT AT SIGNIFICANT PRECIPITATION IN CENTRAL AND WESTERN NEBRASKA IS TUESDAY EVENING. A TRAJECTORY FROM THE SOUTHWEST U.S. WILL BRING SOME MOISTURE TO THE HIGH PLAINS IN TIME TO FEED A BOUNDARY IN THE AREA. AS THE SURFACE BOUNDARY BULGES EAST...SOME LOW LEVEL FORCING IS REALIZED WITH THE STRONGEST LIFT IN CENTRAL AND NORTH CENTRAL NEBRASKA. WITH PRECIPITABLE WATER VALUES APPROACHING 1.5 INCH...SOME HEAVY RAIN IS POSSIBLE. HOWEVER...WITH AVAILABLE POTENTIAL ENERGY AT LESS THAN 800J/KG AND DEEP SHEAR OF 20-25KT... THE RISK OF LARGE HAIL IS MINIMAL. ON WEDNESDAY...RETURN FLOW BRINGS A MOISTURE TRAJECTORY FROM THE GULF OF MEXICO TO CENTRAL NEBRASKA AND THE THETA-E RIDGE BUILDS OVER CENTRAL NEBRASKA INTO EASTERN SOUTH DAKOTA JUST AHEAD OF ANOTHER LOW LEVEL BOUNDARY. THIS TRAJECTORY WOULD ACTUALLY FAVOR NORTH CENTRAL NEBRASKA FOR THUNDERSTORMS WEDNESDAY EVENING AND OVERNIGHT THOUGH SOME CHANCE MAY BE APPROPRIATE FOR CENTRAL AND SOUTHWEST NEBRASKA. PROJECTION OF THE CONVECTIVE PARAMETERS SHOWS SURFACE-BASED AVAILABLE POTENTIAL ENERGY OF 4000J/KG WITH 0-6KM BULK SHEAR 30-40KT IN NORTH CENTRAL NEBRASKA...SO SEVERE STORMS ARE POSSIBLE. AT THAT FORECAST RANGE... THOUGH...IT IS A LITTLE TOO EARLY TO START HITTING IT IN THE OUTLOOKS. WITH A PERSISTENT SURFACE BOUNDARY IN THE WEST...THERE ARE SOME CHANCES OF STORMS AGAIN THURSDAY NIGHT AND FRIDAY AFTERNOON. OTHERWISE...THE RETURN OF SUMMER-LIKE TEMPERATURES IS THE OTHER NEWS ITEM WITH ABOVE AVERAGE TEMPERATURES THROUGH THURSDAY. IN FACT...SOME GUIDANCE INDICATES TEMPERATURES APPROACHING 100F OVER A LARGE PART OF NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. FOR THE TIME BEING...WE WILL KEEP THEM IN THE MID TO UPPER 90S. FOR MONDAY THROUGH THURSDAY...LOW TO MID 90S ARE MORE LIKELY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1233 PM CDT FRI JUL 10 2015 SHORT TERM MODELS CONTINUE TO GENERATE ISOLATED POPS THIS EVENING...THEN CLOUDS DEVELOPING ACROSS THE SOUTHWEST WITH BASES BELOW 3 KFT. THESE LOW CLOUDS AND CEILINGS SHOULD DISSIPATE WITH THE LOSS OF HEATING. OTHERWISE...VISUAL FLIGHT RULES AT TERMINALS KLBF AND KVTN THROUGH 18Z SATURDAY. MODELS ARE HINTING TOWARD BOUNDARY LAYER MOISTURE OVERNIGHT TOWARD DAYBREAK THAT MAY RESULT IN SOME PATCHY FOG WITH VISIBILITY AOB 5 SM IN BR. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KECK LONG TERM...SPRINGER AVIATION...KECK
Hazardous weather outlook, Jul 10, 2:38 PM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT FRI JUL 10 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-112045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 338 PM CDT FRI JUL 10 2015 /238 PM MDT FRI JUL 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE TONIGHT THROUGHOUT THE OUTLOOK AREA. THE THREAT FOR SEVERE THUNDERSTORMS IS LOW...YET STRONG WINDS ARE POSSIBLE. TOWARD DAYBREAK SATURDAY AREAS OF FOG DEVELOP WILL BE POSSIBLE ACROSS SOUTHWEST NEBRASKA...NORTH TO HIGHWAY 2. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL SYSTEM WILL MOVE EAST ON SATURDAY THAT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE THREAT FOR SEVERE THUNDERSTORMS ARE LOW...BUT CANNOT BE COMPLETED RULED OUT. THEN THE HEAT BUILDS SUNDAY AND MONDAY WITH TRIPLE DIGIT TEMPERATURES LIKELY. THE POTENTIAL FOR THUNDERSTORMS LINGERS EACH DAY WITH THE SEVERE THREAT LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
In the hours before
Special weather statement, Jul 10, 4:29 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 529 PM CDT FRI JUL 10 2015 NEZ070-071-102315- FRONTIER NE-HAYES NE- 529 PM CDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES AND WESTERN FRONTIER COUNTIES UNTIL 615 PM CDT... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 15 MILES EAST OF HAYES CENTER...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... QUICK AROUND 545 PM CDT. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 47. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jul 10, 4:40 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 540 PM CDT FRI JUL 10 2015 NEZ005-094-102330- EASTERN CHERRY NE-WESTERN CHERRY NE- 540 PM CDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 630 PM CDT/530 PM MDT/... AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MERRITT RESERVOIR DAM...OR 27 MILES SOUTHWEST OF VALENTINE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... MERRITT RESERVOIR DAM AROUND 555 PM CDT. ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 500 PM MDT. HIGHWAY 97 CROSSING THE NIOBRARA RIVER AROUND 630 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jul 10, 5:44 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 10 S MAYWOOD 40.51N 100.62W
07/10/2015 E1.00 INCH FRONTIER NE PUBLIC
&&
SBAKERSpecial weather statement, Jul 10, 5:49 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 649 PM CDT FRI JUL 10 2015 NEZ005-094-110030- EASTERN CHERRY NE-WESTERN CHERRY NE- 649 PM CDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 730 PM CDT/630 PM MDT/... AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF MERRITT RESERVOIR DAM...OR 30 MILES SOUTHWEST OF VALENTINE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 181 AND 187. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 99 AND 112. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROBERG
Local storm report, Jul 10, 5:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 15 SSW VALENTINE 42.67N 100.66W
07/10/2015 E1.00 INCH CHERRY NE PUBLIC
&&
SBAKERLocal storm report, Jul 10, 5:56 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 15 SSW VALENTINE 42.67N 100.66W
07/10/2015 E60 MPH CHERRY NE PUBLIC
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:55 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 50 min |
| Jul 10, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jul 10, 5:47 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.